# SDR SWAA2022030497659

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE HAS MULTIPLE AREAS OF CORROSION FROM STA 767-787 / REMOVED CORROSION AFT CARGO RIGHT TRANSITION ANGLE FROM STA 767-787 PER SRM. 51-10-02 ; MATERIAL FOUND TO BE OUT OF LIMITS PER SRM. 53-00-53-1A-2 ; REMOVED AND REPLACED PART # 146A8127U12 PER SRM.51-10-02
